# SDR UPS08M53932

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: ARB75801
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C SURVEY SEQUENCE NUMBER 254-W3-006 LT WING INBOARD FIXED L/E PNL UPPER SURFACE STA XIS 244 HAS LOOSE FASTENERS AND WRINKLING SKIN EO MD11-5110-30530 APPENDIX C AND NO SRM REF APPENDIX E.  REMOVED EXISTING DOUBLER, FABRICATED AND INSTALLED DOUBLER IAW MD11 SRM VOL 1 57-00-01 FIGURE 24.
